If your child vomits in less than 30 minutes after having a dose of Para tablets or syrup, give him/her the same dose again. If your child vomits more than 30 minutes after a dose of tablets or syrup, you do not need to give him/her another dose, until the next normal dose.
Q. When will my child feel better after taking Para?
Usually your child will feel better after about half an hour of taking Para.
Q. How often can I give Para to my child?
You should only give four doses of Para in 24 hours. There should be a gap of at least 4 hours between two doses. Do not give Para for more than 3 days to your child without first talking to your doctor.
Q. Can I give Para syrup to my child for cold?
Para along with relieving fever also helps in controlling problems associated with cold such as headache and earache associated with cold. However, it does help relieve stuffy nose and cough for which doctor’s advice is required.
Q. Does Para make babies sleepy?
No, Para does not make babies sleepy, contrary to the common belief.
Q. Is Para safe for children?
If used as directed by the physician, Para is safe for children.
Q. Is Para an antibiotic?
No, Para is not an antibiotic. It works as a painkiller and as a medicine which brings down high fever.
Q. Can I give my child Para and ibuprofen together?
Ibuprofen and Para are safe painkillers which can be given to children, though both should not be used together. Instead, if you have given your child Para and still he/she is feverish or in pain you could try ibuprofen instead, when the next dose is due.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 12th Dec 2019. The medicine details are for information purpose only. Consult a doctor before taking any medicine.